Volume 29,Issue 3,2009 Table of Contents

Other Issues:  


On the Largest Eigenvalue of Signless Laplacian Matrix of a Graph
  TAN Shang Wang and WANG Xing Ke
  2009,29(3):381-390 [Abstract(3803)]  [View PDF]
Any Long Cycles Covering Specified Independent Vertices
  DONG Jiu Ying
  2009,29(3):391-394 [Abstract(2873)]  [View PDF]
Generalized Path Algebras and Pointed Hopf Algebras
  ZHANG Shou Chuan,ZHANG Yao Zhong and GUO Xi Jing
  2009,29(3):395-406 [Abstract(3141)]  [View PDF]
The Uniqueness of Book Presentation of Complete Graph $K_{2m}$
  YIN Xun Bo,LONG Li Gang and LEI Feng Chun
  2009,29(3):407-414 [Abstract(2888)]  [View PDF]
Green's Relations on Semigroups of Transformations Preserving Two Equivalence Relations
  SUN Lei and PEI Hui Sheng
  2009,29(3):415-422 [Abstract(3335)]  [View PDF]
Derivation and Global Convergence for Memoryless Non-quasi-Newton Method
  JIAO Bao Cong,YU Jing Jing and CHEN Lan Ping
  2009,29(3):423-433 [Abstract(3183)]  [View PDF]
Characterization of the Bounded Symmetric Domain
  ZHAO Zhen Gang
  2009,29(3):434-440 [Abstract(2689)]  [View PDF]
Derivations of Certain Linear Lie Algebras over Commutative Rings
  OU Shi Kun,WANG Deng Yin and XIA Chun Guang
  2009,29(3):441-453 [Abstract(3171)]  [View PDF]
The Lattices of Congruences on Regular Semigroups with $Q$-Inverse Transversals
  SHANG Yu and WANG Li Min
  2009,29(3):454-462 [Abstract(3248)]  [View PDF]
Inequalities Relative to Vilenkin-Like System
  ZHANG Xue Ying and ZHANG Chuan Zhou
  2009,29(3):463-470 [Abstract(2798)]  [View PDF]
Generalized Semi-$\pi$-Regular Rings
  YAN Xing Feng and LIU Zhong Kui
  2009,29(3):471-476 [Abstract(4099)]  [View PDF]
The Common Solution for the Question of Fixed Points and the Question of Variational Inclusions
  LIU Ying and CHEN Yong Li
  2009,29(3):477-484 [Abstract(3597)]  [View PDF]
A Note on the Monotone Product of Nuclear $C^{*}$-Algebras
  WU Wen Ming,ZHAO Yong and YANG Fang
  2009,29(3):485-490 [Abstract(3605)]  [View PDF]
Existence and Incomparability of Positive Solutions for Singular Boundary Value Problems of First Order Differential Equation on Unbounded Domains
  ZHANG Xing Qiu
  2009,29(3):491-499 [Abstract(3546)]  [View PDF]
Cyclic Code and Self-Dual Code over $F_2 uF_2 u^2F_2$
  FENG Qian Qian and ZHOU Wei Gang
  2009,29(3):500-506 [Abstract(4810)]  [View PDF]
The Existence of Three Positive Solutions for a Class of Nonlinear Three-Point Boundary Value Problem with $p$-Laplacian
  LI Xiang Feng and XU Hong Wu
  2009,29(3):507-516 [Abstract(3783)]  [View PDF]
Existence and Stability of Periodic Solutions in Delayed Cellular Neural Networks with Impulses
  LI Bao Lin and PU Wu Jun
  2009,29(3):517-527 [Abstract(3365)]  [View PDF]
Complete Convergence and Strong Laws of Large Numbers for Weighted Sums of Sequences of Independent $B$-Valued Random Elements
  QIU De Hua
  2009,29(3):528-534 [Abstract(3335)]  [View PDF]
Viscosity Approximation Methods for Equilibrium Problems in Hilbert Spaces Involving the New Iterative Process with Error
  RAO Ruo Feng and ZHANG Shi Sheng
  2009,29(3):535-543 [Abstract(4083)]  [View PDF]
Involutions Fixing $RP(2^m)\sqcup P(2^m,\,2n-1)$
  CHEN De Hua and WANG Yan Ying
  2009,29(3):544-550 [Abstract(3362)]  [View PDF]
Error Estimates of Fitting for Bivariate Fractal Interpolation
  WANG Hong Yong
  2009,29(3):551-557 [Abstract(3282)]  [View PDF]
Surface Sum of Heegaard Splittings
  ZHANG Ming Xing
  2009,29(3):558-562 [Abstract(3369)]  [View PDF]
Growth of Solutions of a Class of Higher Order Linear Differential Equations with Coefficients Being Gap Series
  TU Jin and LIU Jie
  2009,29(3):563-567 [Abstract(3761)]  [View PDF]
The Equivalence of Two Convergent Sequence of Bounded Sequences in Normed Space
  WANG Rui Dong
  2009,29(3):568-570 [Abstract(3123)]  [View PDF]